ActiMol (PARACETAMOL) 500MG 100'S

RM15.00

Description

Actimol Tablet contains Paracetamol as an active ingredient.

DOSAGE
Adults and children above 12 years and over:
500mg or 1g paracetamol, taken every 4-6 hours as required
up to a maximum of 4g daily.

Children 6-11 years:
250mg-500mg every 4 to 6 hours as required.

Maximum daily: 60mg/kg presented in divided doses of 10-15mg/kg throughout 24 hour period.

Ingredient
Paracetamol 500mg

You recently viewed

Clear recently viewed
Liquid error: Could not find asset snippets/wholesale-now-settings-1.liquid

Net Orders Checkout

Item Price Qty Total
Subtotal RM0.00
Shipping
Total

Shipping Address

Shipping Methods